| Model Number |
7151H |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.The customer reported that the event has been occurring since last three days.As the exact event date was not provided, event date was captured as (b)(6) 2020.
Event or Problem Description
The customer reported that he changed the batteries on his contour meter on (b)(6) 2020, and since last three days his blood glucose readings were not being stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour test strips, which gave a satisfactory performance.All blood glucose readings obtained during the in-house testing were properly stored in the meter's memory.Additionally, a device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.